CSpace  > 计算数学与科学工程计算研究所
角域上的椭圆边值问题及有限元逼近
黄云清1; 林群2
1992
Source Publication系统科学与数学
ISSN1000-0577
Volume012Issue:003Pages:263
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40313
Collection计算数学与科学工程计算研究所
Affiliation1.湘潭大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
黄云清,林群. 角域上的椭圆边值问题及有限元逼近[J]. 系统科学与数学,1992,012(003):263.
APA 黄云清,&林群.(1992).角域上的椭圆边值问题及有限元逼近.系统科学与数学,012(003),263.
MLA 黄云清,et al."角域上的椭圆边值问题及有限元逼近".系统科学与数学 012.003(1992):263.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[黄云清]'s Articles
[林群]'s Articles
Baidu academic
Similar articles in Baidu academic
[黄云清]'s Articles
[林群]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[黄云清]'s Articles
[林群]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.